If not afib........ then what are these symptoms caused by????
Over the past 3 weeks I used Toporal XL for my lone afib and I developed strange heart pounding symtoms (symptoms) often when going to bed laying down or after eating (particular breakfast which may last up to lunch or beyond) the pounding feels like when you have the flu and can feel your heart beating...........
So I get a heart monitor for 24 hours that reads all these
symptoms...go back to the cardiologist and he says that there is no a fib at all on them when I have these symptoms......he said yes some PACs ...but no afib.
Now at the doc's agreement I weaned off the Toporal as it seemed the less dosage I took the less I got of these symptoms........now I've been off it for almost two weeks but still can't suffer from these symptoms
Does anyone know if it is not a fib (vagal or not) then what in the world am I dealing with?
Is it possible that it is my side effects of getting off the Toporal?
its been almost three weeks now and the symtoms (symptoms) of laying down are disappearing.....less palps and almost all the fast heart rate at night are gone........
but I still get those awful feelings after eating I explained before.......again not as bad.
I'm still dizzy (that this medicine caused when I took it) after being off it for three weeks.
Good Lord above I never had anything like this in my life and it all started with the medication........the fib part from exercise is entirely under control without medication now by changing my workout......its the rest of this stuff that is wrecking havoc with my ablity to function through a whole day......
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.